Alert archive / California / Gale Warnings in 2019
Gale Warning 24, NWS Eureka, CA
NWS Eureka, CA issued this gale warning at May 21, 2019, 12:43 PM PDT. It took effect at May 21, 2019, 11:00 PM PDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 21, 2019, 12:43 PM PDT (19:43 UTC)
- In effect from
- May 21, 2019, 11:00 PM PDT
- Expired
- May 22, 2019, 3:18 AM PDT
- In force
- 4 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
679 WHUS76 KEKA 211943 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 1243 PM PDT Tue May 21 2019 PZZ470-220345- /O.CON.KEKA.SE.W.0013.000000T0000Z-190522T0400Z/ /O.NEW.KEKA.GL.W.0024.190522T0400Z-190522T1300Z/ Pt St George to Cape Mendocino 10 to 60 nm- 1243 PM PDT Tue May 21 2019 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 6 AM PDT WEDNESDAY... The National Weather Service in Eureka has issued a Gale Warning, which is in effect from 9 PM this evening to 6 AM PDT Wednesday. * WINDS...W to NW 15 to 25 kt becoming N 25 to 30 kt with gusts to 35 kt tonight. * WAVES...W building to 17 to 21 ft at 13 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Hazardous Seas Warning means hazardous sea conditions are imminent or occurring. Recreational boaters should remain in port, or take shelter until waves subside. Commercial vessels should prepare for rough seas and consider remaining in port or taking shelter in port until hazardous seas subside. A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ450-220345- /O.UPG.KEKA.SC.Y.0059.000000T0000Z-190524T1000Z/ /O.EXB.KEKA.SE.W.0013.000000T0000Z-190522T0300Z/ Pt St George to Cape Mendocino out 10 nm- 1243 PM PDT Tue May 21 2019 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 8 PM PDT THIS EVENING... The National Weather Service in Eureka has issued a Hazardous Seas Warning, which is in effect until 8 PM PDT this evening. The Small Craft Advisory is no longer in effect. * WINDS...W 10 to 20 kt becoming NW 15 to 25 kt with gusts to 30 kt tonight. * WAVES...W 18 ft at 12 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Hazardous Seas Warning means hazardous sea conditions are imminent or occurring. Recreational boaters should remain in port, or take shelter until waves subside. Commercial vessels should prepare for rough seas and consider remaining in port or taking shelter in port until hazardous seas subside. && $$ PZZ475-220345- /O.CON.KEKA.SE.W.0013.000000T0000Z-190522T1300Z/ /O.CON.KEKA.GL.W.0023.190522T1300Z-190524T0700Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 1243 PM PDT Tue May 21 2019 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 6 AM PDT WEDNESDAY... ...GALE WARNING REMAINS IN EFFECT FROM 6 AM WEDNESDAY TO MIDNIGHT PDT THURSDAY NIGHT... * WINDS...W to NW 20 to 25 kt becoming N 25 to 35 kt on Wednesday. * WAVES...W 17 to 21 ft at 13 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Hazardous Seas Warning means hazardous sea conditions are imminent or occurring. Recreational boaters should remain in port, or take shelter until waves subside. Commercial vessels should prepare for rough seas and consider remaining in port or taking shelter in port until hazardous seas subside. A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. $$ PZZ455-220345- /O.CON.KEKA.SC.Y.0060.000000T0000Z-190524T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 1243 PM PDT Tue May 21 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS...W to NW 15 to 20 kt becoming NW 20 to 30 kt with occasional gusts to 35 kt during Wednesday. * WAVES...W building to 15 to 20 ft at 13. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
4 follow-up statements
318 WHUS76 KEKA 212108 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 208 PM PDT Tue May 21 2019 PZZ470-220515- /O.EXT.KEKA.SE.W.0013.000000T0000Z-190522T0600Z/ /O.EXT.KEKA.GL.W.0024.190522T0600Z-190522T1200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 208 PM PDT Tue May 21 2019 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...GALE WARNING NOW IN EFFECT FROM 11 PM THIS EVENING TO 5 AM PDT WEDNESDAY... * WINDS...NW 20 to 25 kt with gusts to 35 kt. * WAVES...W 17 to 21 ft at 12 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Hazardous Seas Warning means hazardous sea conditions are imminent or occurring. Recreational boaters should remain in port, or take shelter until waves subside. Commercial vessels should prepare for rough seas and consider remaining in port or taking shelter in port until hazardous seas subside. A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ475-220515- /O.EXT.KEKA.SE.W.0013.000000T0000Z-190522T1200Z/ /O.EXT.KEKA.GL.W.0023.190522T1200Z-190524T0700Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 208 PM PDT Tue May 21 2019 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 5 AM PDT WEDNESDAY... ...GALE WARNING NOW IN EFFECT FROM 5 AM WEDNESDAY TO MIDNIGHT PDT THURSDAY NIGHT... * WINDS...NW 20 to 30 kt with gusts to 40 kt. * WAVES...W 17 to 21 ft at 13 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Hazardous Seas Warning means hazardous sea conditions are imminent or occurring. Recreational boaters should remain in port, or take shelter until waves subside. Commercial vessels should prepare for rough seas and consider remaining in port or taking shelter in port until hazardous seas subside. A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. $$ PZZ450-220300- /O.CON.KEKA.SE.W.0013.000000T0000Z-190522T0300Z/ Pt St George to Cape Mendocino out 10 nm- 208 PM PDT Tue May 21 2019 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... * WINDS...NW 15 to 25 kt. * WAVES...W 17 ft at 11 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Hazardous Seas Warning means hazardous sea conditions are imminent or occurring. Recreational boaters should remain in port, or take shelter until waves subside. Commercial vessels should prepare for rough seas and consider remaining in port or taking shelter in port until hazardous seas subside. && $$ PZZ455-220515- /O.CON.KEKA.SC.Y.0060.000000T0000Z-190524T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 208 PM PDT Tue May 21 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS...NW 15 to 25 kt with occasional gusts to 35 kt during Wednesday. * WAVES...W building to 15 to 20 ft at 13. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
980 WHUS76 KEKA 220253 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 753 PM PDT Tue May 21 2019 PZZ450-220600- /O.EXT.KEKA.SE.W.0013.000000T0000Z-190522T0600Z/ Pt St George to Cape Mendocino out 10 nm- 753 PM PDT Tue May 21 2019 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WINDS...NW 15 to 25 kt. * WAVES...W 17 ft at 11 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Hazardous Seas Warning means hazardous sea conditions are imminent or occurring. Recreational boaters should remain in port, or take shelter until waves subside. Commercial vessels should prepare for rough seas and consider remaining in port or taking shelter in port until hazardous seas subside. && $$ PZZ470-221100- /O.CON.KEKA.SE.W.0013.000000T0000Z-190522T0600Z/ /O.CON.KEKA.GL.W.0024.190522T0600Z-190522T1200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 753 PM PDT Tue May 21 2019 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 5 AM PDT WEDNESDAY... * WINDS...NW 20 to 25 kt with gusts to 35 kt. * WAVES...W 17 to 21 ft at 12 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Hazardous Seas Warning means hazardous sea conditions are imminent or occurring. Recreational boaters should remain in port, or take shelter until waves subside. Commercial vessels should prepare for rough seas and consider remaining in port or taking shelter in port until hazardous seas subside. A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ475-221100- /O.CON.KEKA.SE.W.0013.000000T0000Z-190522T1200Z/ /O.CON.KEKA.GL.W.0023.190522T1200Z-190524T0700Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 753 PM PDT Tue May 21 2019 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... ...GALE WARNING REMAINS IN EFFECT FROM 5 AM WEDNESDAY TO MIDNIGHT PDT THURSDAY NIGHT... * WINDS...NW 20 to 30 kt with gusts to 40 kt. * WAVES...W 17 to 21 ft at 13 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Hazardous Seas Warning means hazardous sea conditions are imminent or occurring. Recreational boaters should remain in port, or take shelter until waves subside. Commercial vessels should prepare for rough seas and consider remaining in port or taking shelter in port until hazardous seas subside. A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. $$ PZZ455-221100- /O.CON.KEKA.SC.Y.0060.000000T0000Z-190524T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 753 PM PDT Tue May 21 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS...NW 15 to 25 kt with occasional gusts to 35 kt during Wednesday. * WAVES...W building to 15 to 20 ft at 13. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
106 WHUS76 KEKA 220612 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 1112 PM PDT Tue May 21 2019 PZZ470-221200- /O.EXP.KEKA.SE.W.0013.000000T0000Z-190522T0600Z/ /O.CON.KEKA.GL.W.0024.000000T0000Z-190522T1200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 1112 PM PDT Tue May 21 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WINDS...NW 20 to 25 kt with gusts to 35 kt. * WAVES...W 16 to 19 ft at 12 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ450-221415- /O.EXP.KEKA.SE.W.0013.000000T0000Z-190522T0600Z/ /O.EXB.KEKA.SC.Y.0060.000000T0000Z-190523T1200Z/ Pt St George to Cape Mendocino out 10 nm- 1112 PM PDT Tue May 21 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PDT THURSDAY... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect until 5 AM PDT Thursday. * WINDS...NW 15 to 25 kt with occasional gusts to 35 kt during Wednesday. * WAVES...W building to 12 to 15 ft at 13. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ475-221415- /O.CON.KEKA.SE.W.0013.000000T0000Z-190522T1200Z/ /O.CON.KEKA.GL.W.0023.190522T1200Z-190524T0700Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 1112 PM PDT Tue May 21 2019 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... ...GALE WARNING REMAINS IN EFFECT FROM 5 AM WEDNESDAY TO MIDNIGHT PDT THURSDAY NIGHT... * WINDS...NW 20 to 30 kt with gusts to 40 kt. * WAVES...W 17 to 21 ft at 13 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Hazardous Seas Warning means hazardous sea conditions are imminent or occurring. Recreational boaters should remain in port, or take shelter until waves subside. Commercial vessels should prepare for rough seas and consider remaining in port or taking shelter in port until hazardous seas subside. A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. $$ PZZ455-221415- /O.CON.KEKA.SC.Y.0060.000000T0000Z-190524T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 1112 PM PDT Tue May 21 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS...NW 15 to 25 kt with occasional gusts to 35 kt during Wednesday. * WAVES...W building to 15 to 20 ft at 13. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
019 WHUS76 KEKA 221018 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 318 AM PDT Wed May 22 2019 PZZ470-221830- /O.CAN.KEKA.GL.W.0024.000000T0000Z-190522T1200Z/ /O.EXB.KEKA.SE.W.0013.190522T1018Z-190523T0100Z/ /O.EXB.KEKA.GL.W.0023.190523T0100Z-190524T0700Z/ Pt St George to Cape Mendocino 10 to 60 nm- 318 AM PDT Wed May 22 2019 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 6 PM THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT THURSDAY NIGHT... * WINDS...N 25 to 30 kt. Gusts to 35 kt tonight and Thursday. * WAVES...N 10 to 12 ft at 8 seconds. W to NW swell 9 ft at 12 seconds today subsiding tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Hazardous Seas Warning means hazardous sea conditions are imminent or occurring. Recreational boaters should remain in port, or take shelter until waves subside. Commercial vessels should prepare for rough seas and consider remaining in port or taking shelter in port until hazardous seas subside. A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. $$ PZZ475-221830- /O.CON.KEKA.SE.W.0013.000000T0000Z-190522T1200Z/ /O.CON.KEKA.GL.W.0023.190522T1200Z-190524T0700Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 318 AM PDT Wed May 22 2019 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM EARLY THIS MORNING... ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT THURSDAY NIGHT... * WINDS...N increasing to 25 to 30 kt with gusts to 40 kt. * WAVES...N 11 to 13 ft at 10 seconds. W to NW swell 9 ft at 12 seconds today subsiding tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Hazardous Seas Warning means hazardous sea conditions are imminent or occurring. Recreational boaters should remain in port, or take shelter until waves subside. Commercial vessels should prepare for rough seas and consider remaining in port or taking shelter in port until hazardous seas subside. A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. $$ PZZ450-221830- /O.EXT.KEKA.SC.Y.0060.000000T0000Z-190524T1000Z/ Pt St George to Cape Mendocino out 10 nm- 318 AM PDT Wed May 22 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM FRIDAY... * WINDS...N 15 to 25 kt with gusts to 30 kt. * WAVES...N 8 to 10 ft at 8 seconds. W to NW swell 9 ft at 12 seconds today subsiding tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ455-221830- /O.CON.KEKA.SC.Y.0060.000000T0000Z-190524T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 318 AM PDT Wed May 22 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM FRIDAY... * WINDS...NW to N 20 to 30 kt with occasional gusts to 35 kt. * WAVES...NW 9 to 11 ft at 9 seconds. W to NW swell 9 ft at 12 seconds today subsiding tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at May 21, 5:52 AM PDT, 6 hours 51 minutes earlier.
Area forecast discussion, May 21, 5:52 AM PDT, 6 hours 51 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
552 AM PDT Tue May 21 2019
.SYNOPSIS...A Spring storm will generate widespread showers and
high mountain snow above 5500 feet today. Blustery winds are also
expected, especially over the exposed higher elevations and
mountain peaks. Drier weather and brisk northerly winds are
expected for Wednesday and Thursday.
&&
.DISCUSSION...A vigorous storm offshore the Oregon coast this
morning will slide southeastward through today and continue to
generate widespread showers. Moist westerly flow will be favorable
for upslope precipitation generation in the hills and mountains
of Humboldt and Del Norte counties. The greater Eureka area will
receive more prolific rain with this storm system compared to the
weekend storm. Cold air aloft will also create an environment
favorable for brief heavy showers and possible thunderstorms.
SREF calibrated thunder probabilities are highest along the Del
Norte county coast, near the Oregon border. The passage of a
shortwave trough this morning will increase the threat for
thunder this morning for Del Norte county. So far no lightning
activity has been detected, though cloud tops have been cooling.
Be ready for wet and occasionally blustery weather today. Also,
if headed to the high country, expect bouts of heavy wet snow
above 5500 to 6500 feet in the Trinity mountains.
Drier northerly flow will develop on Wednesday as low pressure
develops over the Great Basin and high pressure builds toward the
west coast. This will result in robust northerly winds for both
MEAN SEA LEVEL surface sites at the coast as well as exposed
mountain peaks and ridges.
Warming is expected to commence for the interior valleys on
Wednesday and Thursday. High temperatures should reach the mid to
upper 70s under clearer skies. Coastal areas will not warm up due
to the blustery northerly winds. The warmer weather is not
expected to last long. Another upper low is slated to drop down
from the Pacific NW Fri through Sat. Latest deterministic runs
from the GFS, GEM and ECMWF have the center of the low digging
offshore Cape Mendocino by Saturday, and then sliding it southward
offshore the Central California coast by Sunday. This position
and track will put NW California in a more favorable location for
showers and possible thunderstorms as S-SE flow aloft transports
moisture over the area. The previous runs had the low over the
Great Basin, leaving the forecast area in a drier northeasterly
flow regime with shower chances confined to the interior
mountains. The duration and coverage of clouds and showers
remains uncertain due to the variability in the track of the low.
For now will go with the BLEND which continues to indicate highest
precip chances over the interior this weekend.
&&
.AVIATION...Light rains continue across much of area and these rains
are expected to continue today with periodic reductions in
visibilities due to both rain and fog. Ceilings will come down as
well, particularly by the afternoon as wind speeds decrease and
become more onshore, eliminating downsloping effects. Rains are
expected to taper off during the evening hours with clouds lingering
into Wednesday morning (and longer along portions of the Redwood
Coast. Gusty SW to W winds will gradually veer through the day with
gusts over 20 kt. /SEC
&&
.MARINE...Westerly winds will become more northwesterly through the
day today with advisory-level speeds. Winds will become northerly
tonight with speeds increasing and gusts over gale force. N winds
will gradually diminish late in the week, but advisory-level speeds
will likely continue over the outer waters into the early part of
the weekend.
In additions to increasing short period local wind waves, larger W
mid-period swell will build into the waters early this morning, with
combined seas peaking near 20 ft in the outer waters this afternoon.
Surf heights along the NW California coast will approach 20 ft as
well, just below High Surf Advisory criteria.
Have extended the Hazardous Seas Warning for the S outer waters
several hours, then transitioned to a Gale Warning. A Gale Warning
will likely be needed eventually for the N outer waters as well.
/SEC
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until 3 AM PDT Friday for PZZ450-455.
Small Craft Advisory until 6 AM PDT early this morning for
PZZ470-475.
Hazardous Seas Warning until 9 PM PDT this evening for PZZ470.
Gale Warning from 6 AM Wednesday to midnight PDT Thursday night
for PZZ475.
Hazardous Seas Warning until 6 AM PDT Wednesday for PZZ475.
&&
Visit us at http://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.pngHazardous weather outlook, May 21, 7:57 AM PDT, 4 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 757 AM PDT Tue May 21 2019 CAZ103-104-106-109-110-112-113-221500- Northern Humboldt Coast-Southwestern Humboldt- Southern Humboldt Interior-Mendocino Coast- Northwestern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior- 757 AM PDT Tue May 21 2019 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A storm system will generate widespread showers, high mountain snow showers above 5500 feet and blustery westerly winds today. The showers will continue this evening, and then dissipate after midnight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Gusty northerly winds are expected for coastal areas Wednesday through Thursday. Another late season storm may generate more showers this weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ101-102-105-107-108-111-221500- Coastal Del Norte-Del Norte Interior-Northern Humboldt Interior- Northern Trinity-Southern Trinity-Northeastern Mendocino Interior- 757 AM PDT Tue May 21 2019 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A slight chance of thunderstorms exists this afternoon and early evening. Otherwise, a storm system will generate widespread showers, high mountain snow showers above 5500 feet and blustery westerly winds today. The showers will continue this evening, and then dissipate after midnight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Gusty northerly winds are expected for coastal areas Wednesday through Thursday. Another late season storm may generate more showers this weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 3:08 AM PDT | Gale Warning | EKA | 68 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.